Skip to content

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
Powerful antibiotic now Diarrhea only for BM
avatar
An_255891 posted:
After a medical procedure, a power antibiotic was introduced to prevent infection, sadly now all BM's are "explosive" soft and come out in a diarrhea type fashion.
Suggestion from doctor was to take probiotics and to eat yogurt. It's been a year and still no luck with the pills and yogurt.


Serious question! Can breast milk help with providing some of the good biotics / bacteria to help get back on tract? I don't know where you get your bacteria from, in the womb and or with breast milk / growing up.


Seems that the doctor ruined the ease of having BM's and now it is not easy to just go.


Thank you!
Reply


Helpful Tips

Need Quick Answers?
We know many of our members come to our communities in pain and looking for quick answers to get them some relief. Because communities are ... More
Was this Helpful?
38 of 44 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website